# SDR SIMA20150701007

- Difficulty date: July 1, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 8 FLOOR PROXIMITY LIGHT WIRES BROKEN CONNECTORS.  REPLACED NR 8 FLOOR PROXIMITY LIGHT WIRES STRIP IAW AMM 33-50-12.  FOUND DURING OPEN UP.
